# SDR SWAA2025110330275

- Difficulty date: October 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE EXTERNAL EMERGENCY LIGHT AFT SERVICE DOOR AT UPPER FUSELAGE.  REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-04-960-801, STEP 2.F. 1, 2, 3, A, B, D, 4.  TESTED OK.
